# SDR SWAA2019050632292

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 63,691 hours, 37,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 656739615
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FLAP WAS HANGING OUT.  FLAP HOOK AND LOOP DISLODGED FROM MATING HOOK AND LOOP REATTACHED HOOK AND LOOP IAW SIP.
